# SDR AWXA200500977

- Difficulty date: July 27, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65353501
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED CRACKED, .2 INCHES IN LENGTH, STRINGER TIE AT BS 727B, STR 26L.  MAINTENANCE REMOVED STRINGER TIE AT BS 727B, STR 26L IAW BOEING 737-300 SRM 51-40-02-0.  PREPARED REPLACEMENT STRINGER TIE FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-02-0.  INSTALLED REPAIR PARTS AT BS 727B, STR 26L IAW BOEING 737-300 SRM 51-40-02-0 FIG 12.
